# SDR UIEA2019011702970

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,766 hours, 14,567 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ignition System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION NR 1 INOP ON LEFT AND RIGHT ENGINES (ER 60)( TRANSFERRED TO MDDR #105980.   LP 1033930-M3: PERFORMED OPERATIONAL CHECK IAW AMM 74-00-00-705-012-000, OPS CHECK GOOD. THIS ACTION CLEARS MDDR 105980 AND PLACARD IS REMOVED.  )
